MedElevator Войти в исследования
← Поиск публикаций

DOI 10.3109/15569527.2012.705406

Медицинская библиотека · Cutaneous and ocular toxicology · 2012

Gynecomastia: a rare complication of isoretinoin?

Ustun Ihsan, Rifaioglu Emine Nur, Sen Bilge Bulbul, Inam Mehmet Ugur, Gokce Cumali

Клинический случайСтатьяПеревод в очереди

Аннотация

Isotretinoin is a retinoic acid derivative mostly used in the treatment of cystic acne vulgaris. The adverse effects of isotretinoin are well defined being the major limitation factor for its usage. The decrement of testosterone during isoretinoin treatment is defined in literature. We present a case with 20 years old man who developed gynecomastia after treatment with isotretinoin. To the best of our knowledge, this is the third report of the development of gynecomastia after isotretinoin treatment.

Для цитирования: Ustun Ihsan, Rifaioglu Emine Nur, Sen Bilge Bulbul, Inam Mehmet Ugur, Gokce Cumali. Gynecomastia: a rare complication of isoretinoin?. Cutaneous and ocular toxicology. 2012. DOI: 10.3109/15569527.2012.705406.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.